# SDR SWIA200211155

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 7,880 hours, 7,488 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 47416
- Condition: Faulty
- Location: Apu
- Part time: 3,127 hours, 2,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP INDICATION ILLUMINATED IN FLIGHT (20,000).  RETURNED TO PHX.  REPLACED APU OIL COOLER.  OPS & LEAK CHECK GOOD.
